# SDR SAJF2011122510048

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N18708
- Make and model: Boeing 747409F
- Aircraft serial: 30765
- Aircraft time: 47,143 hours, 8,031 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(B-18708) EICAS MESSAGE,  INBD T/E FLAP ASSY DURING APPROACH.  AFTER LANDING GROUND CHECK FOUND LT INBD AILERON DAMAGED OVER LIMITS.
